Explicit solution of Cauchy problem for the linearized system of phase field equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 126 (2012) no. 1, pp. 256-260
Cet article a éte moissonné depuis la source Math-Net.Ru
The explicit solution of Cauchy problem for the linearized system of phase field equations is received by reduction it to the abstract Cauchy problem in Banach space.
Keywords:
linearized system of phase field equations, strongly continuous semi-groups of operators in Banach spaces.
@article{VSGTU_2012_126_1_a28,
author = {Kh. G. Umarov},
title = {Explicit solution of {Cauchy} problem for the linearized system of phase field equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {256--260},
year = {2012},
volume = {126},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a28/}
}
TY - JOUR AU - Kh. G. Umarov TI - Explicit solution of Cauchy problem for the linearized system of phase field equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2012 SP - 256 EP - 260 VL - 126 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a28/ LA - ru ID - VSGTU_2012_126_1_a28 ER -
%0 Journal Article %A Kh. G. Umarov %T Explicit solution of Cauchy problem for the linearized system of phase field equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2012 %P 256-260 %V 126 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a28/ %G ru %F VSGTU_2012_126_1_a28
Kh. G. Umarov. Explicit solution of Cauchy problem for the linearized system of phase field equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 126 (2012) no. 1, pp. 256-260. http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a28/
[1] Zagrebina S. A., “On the Showalter–Sidorov problem”, Russian Math. (Iz. VUZ), 51:3 (2007), 19–24 | DOI | MR | Zbl
[2] Umarov Kh. G., The explicit form of solutions for linearized system of phase field equations, ChechGU, Groznyi, 2010, 27 pp. (Deposited at VINITI 24.05.10 No. 303–B2010)
[3] Tribel' Kh., Interpolation theory, function spaces, differential operators, Mir, Moscow, 1980, 664 pp. | MR
[4] Krein S. G., Linear differential equations in a Banach space, Nauka, Moscow, 1967, 464 pp. | MR
[5] Hille E., Fillips R., Functional analysis and semi-groups, Inostran. Lit., Moscow, 1962, 829 pp. | MR